# SDR 95ZZZX1176

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120038
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Qty Sensor
- Part number: 200250000101
- Condition: Malfunctioned
- Location: Rt Wing
- Component: Simmonds
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4158 - SHORTLY AFTER TAKEOFF, FLIGHT CREW REPORTED THE RT FUEL QUANTITY INDICATOR DROPPED FROM 1500 TO 500 POUNDS, CREW ELECTED TO RETURN TO THE FIELD.  MAINTENANCE INSPECTED AIRCRAFT, DEFERRED RT FUEL QUANTITY INDICATION SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  OVERNIGHT MAINTENANCE REPLACED RT FUEL TANK, UNITS CLEARED DEFERRED ITEM.  AIRCRAFT RETURNED TO SERVICE.
